Annals of African Medicine
Home About AAM Editorial board Ahead of print Current Issue Archives Instructions Subscribe Contact us Search Login 

  Article Access Statistics

Year : 2019 | Volume:  18 | Issue Number:  3 | Page:  153-157

ORIGINAL ARTICLE

The normal range of maximal incisal opening in pediatric population and its association with physical variables
Kumari Stuti, Reddy Divya C, Paul Santhosh T

Number of times this article was viewed 2689
Number of times this article has been printed  from the site 75
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
 Back To Article